EconPapers    
Economics at your fingertips  
 

Coupled Coincidence Point and Coupled Fixed Point Theorems via Generalized Meir-Keeler Type Contractions

Hassen Aydi, Erdal Karapınar and İnci M. Erhan

Abstract and Applied Analysis, 2012, vol. 2012, 1-22

Abstract:

We prove coupled coincidence point and coupled fixed point results of ð ¹ âˆ¶ ð ‘‹ × ð ‘‹ → ð ‘‹ and ð ‘” ∶ ð ‘‹ → ð ‘‹ involving Meir-Keeler type contractions on the class of partially ordered metric spaces. Our results generalize some recent results in the literature. Also, we give some illustrative examples and application.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/781563.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/781563.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:781563

DOI: 10.1155/2012/781563

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:781563